# SDR AALA201704179010

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 53,131 hours, 25,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE L2 DOOR SILL AT FRAME 66 AND Y1732.  REPLACED THE DOOR SILL IAW SRM 53-41-14, SRM 51-44-11, AND SRM 51-42-11.
